EVALUTION OF POLYNOMIALS ON COMPLEX PLANE

被引:0
|
作者
VORONOVSKAIA, EV
LINGER, MY
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1962年 / 143卷 / 05期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1022 / &
相关论文
共 50 条
  • [1] ON CHEBYSHEV POLYNOMIALS IN THE COMPLEX PLANE
    Andrievskii, V. V.
    [J]. ACTA MATHEMATICA HUNGARICA, 2017, 152 (02) : 505 - 524
  • [2] On Chebyshev polynomials in the complex plane
    V. V. Andrievskii
    [J]. Acta Mathematica Hungarica, 2017, 152 : 505 - 524
  • [3] POLYNOMIALS ASSOCIATED WITH MEASURES IN COMPLEX PLANE
    WIDOM, H
    [J]. JOURNAL OF MATHEMATICS AND MECHANICS, 1967, 16 (09): : 997 - &
  • [4] On the Behavior of Gegenbauer Polynomials in the Complex Plane
    Nikolov, Geno
    Alexandrov, Alexander
    [J]. RESULTS IN MATHEMATICS, 2012, 62 (3-4) : 415 - 428
  • [5] Extremal Problems for Polynomials in the Complex Plane
    Bojanov, Borislav
    [J]. APPROXIMATION AND COMPUTATION: IN HONOR OF GRADIMIR V. MILOVANOVIC, 2011, 42 : 61 - 85
  • [6] Sobolev orthogonal polynomials in the complex plane
    Lagomasino, GL
    Cabrera, HP
    Izquierdo, IP
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2001, 127 (1-2) : 219 - 254
  • [7] On the Behavior of Gegenbauer Polynomials in the Complex Plane
    Geno Nikolov
    Alexander Alexandrov
    [J]. Results in Mathematics, 2012, 62 : 415 - 428
  • [8] Asymptotic of extremal polynomials in the complex plane
    Lagomasino, GL
    Izquierdo, IP
    Cabrera, HP
    [J]. JOURNAL OF APPROXIMATION THEORY, 2005, 137 (02) : 226 - 237
  • [9] ALEXANDER POLYNOMIALS OF COMPLEX PROJECTIVE PLANE CURVES
    Quy Thuong Le
    [J]. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2018, 97 (03) : 386 - 395
  • [10] Zeros and approximations of Holant polynomials on the complex plane
    Casel, Katrin
    Fischbeck, Philipp
    Friedrich, Tobias
    Goebel, Andreas
    Lagodzinski, J. A. Gregor
    [J]. COMPUTATIONAL COMPLEXITY, 2022, 31 (02)